# SDR DHL2007804524

- Difficulty date: August 6, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXTERNAL SKIN HAS TWO CRACKS OF 0.250" AND 0.500", STA 60.000 L-35.8R.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 08-02-07, EVA D853-00011 REV IR DATED 03-18-07, DWG AD79-53-103 REV IR DATED 07-19-07.  REMOVED FASTENERS IAW SRM 51-1-21.  CUT OUT DAMAGED SECTION IAW DWG AD79-53-103 REV IR.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07.  NO CRACK NOR CORROSION FOUND AFTER CUT OUT.  ENCLOSED SMN FORM 242-4.  FABRICATED REPAIR DOUBLER (AL7075T6 0.063") FILLER (AL7075T6 0.050") AND INTERNAL FINGER DOUBLER (AL7075T6 0.032") IAW DWG AD79-53-103 REV IR.  CLEANED, TREATED AND PRIMED AREA, FILLER, FINGER DOUBLER AND INNER FACE OF REPAIR DOUBLER IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS
